MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYKNEE TIBIAL CUTTING BLOCK - SIZE 4

MEDACTA INTERNATIONAL SA MYKNEE TIBIAL CUTTING BLOCK - SIZE 4
Catalog Number 4.1084
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 13 october 2017 the patient match department provided a planning review reporting as follows: the problem reported by the surgeon was due to a wrong tibia cutting block's position on the bone model.The position chosen by the designer brought to an interference with the tibia tuberosity and a reduced space for the patellar tendon.This was not compliant with the standard in force, which clearly specifies that "move the main part of the mytibia cutting guide in order to avoid any contact with the tibia tuberosity.The distance has to be 14-15 mm.Moreover, avoid the positioning of the anterior pad on the tuberosity (if it is necessary, perform a cut on this pad)." conclusions: the problem reported by the surgeon was due to a wrong tibia cutting block's position on the bone model.The position chosen by the designer brought to an interference with the tibia tuberosity and a reduced space for the patellar tendon.All the operators involved in these activities were successfully trained.This is an isolated human error.Batch review performed on 30 october 2017.Lot 56213k: (b)(4) items manufactured and released on 15 september 2017.Expiration date: 2018-03-16.No anomalies found related to the problem.To date, no other events have been on items of the same lot.
 
Event or Problem Description
The myknee tibial cutting block was not used due to impingement with the patellar tendon.The surgery was completed successfully using the conventional system.
 
Additional Manufacturer Narrative
On (b)(6) 2018 we were informed that the device is not available.
 
Event or Problem Description

Brand Name
MYKNEE TIBIAL CUTTING BLOCK - SIZE 4
Common Device Name
TIBIAL CUTTING BLOCK
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6990399
Report Number3005180920-2017-00632
Device Sequence Number13760059
Product Code JWH
UDI-Device Identifier07630030848711
UDI-Public07630030848711
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2018
Device Catalogue Number4.1084
Device Lot Number56213K
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/04/2017
Supplement Date Received by Manufacturer10/04/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight70